# SDR REXA2018021000110

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 25,270 hours, 16,691 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PORTABLE OXYGEN BOTTLE READS ZERO PSI.  REMOVED AND REPLACED THE PORTABLE OXYGEN BOTTLE IAW AMM 35-31-01.
